| Model Number |
004628-005 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer had been experiencing difficulty charging the pump with the wall adapter.The pump was able to be charged with an alternate wall adapter.The customer¿s blood glucose was 126(mg/dl).